# SDR SWAA2025012975271

- Difficulty date: December 9, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN 2024-758679<[01]. REPLACED ANGLE LOCATED BTW BS 380 TO BS 400 BL 0 WL 208.1 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A5400 SHEET 92 REV-.  SEE INDIVIDUAL SIGN OFF BELOW; [02] TASK COMPLETED.  SEE INDIVIDUAL SIGNOFFS BELOW.
